# SDR DHL2004752005

- Difficulty date: August 4, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O, LANDING GEAR  LEVER WOULD NOT MOVE PAST (OFF) POSITION. CONDUCTED ABNORMAL PROCEDURE T/O CONFIG WARNING HORN SOUNDED AT FLAPS 2 DEG. DIVERTED BACK TO KDAL IAW RE-RELEASE AT 0359Z (SR).  REMOVED AND REPLACED LGAU IAW MM 32-09-121. OPS CK GOOD. LG HANDLE OPS CK GOOD IAW 32-32-11. OPS CK GOOD.
